Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

179 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Feeling circulation on arms and legs, please help

ok, my husband says that he can feel his circulation on his arms and legs going bad... so i told him to start taking asprin cause i have been told that it is good for the heart and it also helps to thin your blood incase of blood clots. so i bought him some asprin and he has been taking one a day,he says he feels alot better. but then when i told his mother what he was doing , she said that asprin was bad for the heart and kidneys.so know i dont know what to believe..... any oppinions?
Sat, 12 Dec 2009
Report Abuse
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
's  Response
Aspirin is contraindicated for some conditions and shouldn't be taken along with certain drugs, so you should not start taking it without consulting your doctor first. When daily aspirin is recommended, it is only a low-dose (basically baby aspirin, although they now sell low-dose aspirin just for this purpose), NOT a regular tablet.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

This morning when I woke up, I was lying flat on my back with both legs extended in front of me, and the legs completely numb. Once I moved, they seemed to be OK. Occassionally, this happens with other limbs: hands and arms. I am concerned as I feel I have problems with circulation, esp in left leg. Edema, on occasion, in left foot and dull pains, mostly at night in bed, in left leg. Could this all be related to poor circulation?

doctor1 MD

hi, i m 23. i had a varicocele surgery last year. it was an open surgery on both sides and was successful. two weeks ago i did heavy exercise and my surgery area and some vein that i felt got hurt. i checked my doctor he said ur voricocele is ok and has not come back. after two days there was no pain. but blood circulation to my legs, feet and hands got problem, specially left side of body. when i sit somewhere for a short time i feel tingling in my feet and legs. i can feel the veins having problems in delivering blood to body parts. i had the same feeling after surgery but without tingling and it went away in two days. but now it s not going away. i also wake up at night with fast heart beats. i had a blood test that was ok. i have no anxiety. please help. thank you.

doctor1 MD

When i stand up fast I almost black out every time, and sometimes i get so close to blacking out that I stop being able to really hear well (my ears ring so loud it s difficult), and my tongue tingles. Also, why does my heart beat so hard? Sometimes at night I m trying to be really calm and relaxed to meditate and stuff and my heart is beating hard enough I can t relax. I try to slow my breathing and make it regular, but I can t because it makes my hear beat harder again. And sometimes my heart beats so I can hear it in my ears (which I don t think is that uncommon) and I can feel the blood pumping really hard in my head and my arms and legs, etc. idk if i explained that right... anyway, what is my condition? I do those blood checker machine things in walmart all the time! lol, they always say normal stuff though. Could it really be as serious as a mini stroke? Why does the blacking out (and things along with it) only happen when i stand up?

Recent questions on  Renal failure

doctor1 MD

A friend of mine was suffering from kidney failure. She went on dialysis and improved so much that the doctor decided to remove her from it for a week as a trial run. She got sick with nausea, diarrhea, and dehydration and is now in the hospital. Can you tell me what is going on?

doctor1 MD

Dear Sir, My dad (60 yrs) is suffering from Anklosing Spondylitis for 25 years, and have been using Microcid 25 mg ( 2 tab ) in morning & 2 tab in night ( 100 mg per day ) for 25 yrs. Recently for the last 2 years, we added K-Link product ( K-Artis ) to reduce his pain. Now, we have found that his kidney is shrunk and urea ( 40) , creatinine (1.4) value is in border . 1.Will the renal failure is due to microcid? 2. Can we try using microcid for one week to check if urea & Sr. Creatinine increases or is stable? Please advice

doctor1 MD

My 89 year old father just had a triple bypass and valve replacement. He lost kidney function after the surgery. They are now wanting him to go to a long term acute center, I m guessing because his heart rate registers low in the upper 40 s to mid 50 s. how long can I expect him to last on dialysis

doctor1 MD

A patient aged 77 years in critical health for kidney failure undergoing hamoe dialysis for Creatinine ( 8.0 to 8.5 ). Last 3 dialysis carried out on 19th Aug , 23rd Aug & 27th Aug. Patient in Amritsar India. Pl guide on sos on Contact Mobile 0000

doctor1 MD

Hello Doctor, I am writing you again that i have been on Trimethoprim-Sulphamethoxazole(160-800 mg) twice daily since one week. Please guide me When can i except to start getting results? . Also please guide me Isn't...

doctor1 MD

Hi. I'm considering taking trenbolone acetate (briefly) to increase protein uptake for muscle development. I understand that, as long as I limit it to a brief period, there should be minimal side effects. What, exactly, are the side effects and is...

doctor1 MD

WHAT THESIDE EFFECTOF SODIUM BICARB